Betamethasone Dipropionate

Betamethasone Dipropionate is a type of steroid called corticosteroid, which is used to treat various skin diseases that result in swelling and itching. It is also used to relieve joint pain and swelling caused due to sudden attacks of arthritis and multiple sclerosis.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have severe period pain. Will partial hysterectomy help?

Query: Hi doctor, I am a 22 year old female. Why does the area, which I believe is my ovaries, hurt when I stretch? The pain would be in both the left and right side. When I sit down for a long time or when I defecate, it hurts a lot in the area. During my periods, why do my legs go numb? Every month aroun...  Read Full »


Dr. R Balakrishnan Menon

Answer: Hi, Welcome to icliniq.com. From the history you have given, it sounds like something is affecting the neuromuscular area on both sides at the pelvic or may I say the deep groin area. If I may further explain, the uterus is 7 cm long muscular structure, which is being held in position, folded o...  Read Full »

Why do I get red dots on my penis after masturbation?

Query: Hello doctor, I get red dots on my penis after masturbating or having sex. It becomes normal after applying Candid B cream and Fusidic acid on the penis. Again after having sex, the red dots, which are very small and sometimes they have a white center, are seen on the penis head. One more thing I w...  Read Full »


Dr. Suvash Sahu

Answer: Hi, Welcome to icliniq.com. I have read your concern. With your description, it seems you have developed candidal balanitis. Red dots, which you described, are known as satellite lesions. I suggest you stop using Candid B (Clotrimazole and Betamethasone dipropionate), as it contains steroids. Do no...  Read Full »

My lips remain dry and turns dark. What to do?

Query: Hello doctor,My lips have been dry, and the skin is senseless and tight. I cannot smile or move them. Eating has become a problem because the corners are cracked. I am not using any products, as they only seem to make it worse. They peel off after many days, but the new skin also drys out and again...  Read Full »


Dr. Gaurang Gupta

Answer: Hello,Welcome to icliniq.com.Your condition is called eczematous cheilitis. But, still please upload 2 to 3 photos of the area, so that is easy to diagnose the condition.Try applying topically Mometasone cream mixed with some moisturizing lotion, 2 to 3 times a day for two weeks.Avoid licking your ...  Read Full »

I got a bad reaction in my face on applying facial hair removal cream. Why?

Query: Hello doctor, I am a 21 year old female, who weighs 56 kg and I am 164 cm tall. I have had a bad reaction to cream that I used on my face. The cream is a hair removal cream designed to be used on your face. I did a patch test on my arm (as instructed in the product instructions) and had no reactions...  Read Full »


Dr. Suvash Sahu

Answer: Hello, Welcome to icliniq.com. I have read your concern and examined your picture (attachment removed to protect patient identity). It seems you have developed irritant contact dermatitis to the hair removal cream. I suggest you try using Fucibet cream (combination of Betamethasone and Fusidic acid)...  Read Full »

My nephew has a skin infection in the right midfoot. What is the cause?

Query: Hi doctor,My nephew, who is 5.6 years old, has got a skin infection in the right midfoot. My sister noticed it a week ago. She thought it as some infection due to sweat in summer. Now, it has been the same which is in the attached photo. Until now there is no itching or burning or any irritation or ...  Read Full »


Dr. Suvash Sahu

Answer: Hi, Welcome to icliniq.com. I have read your concern and examined your picture (attachment removed to protect patient identity). It seems that your nephew developed fixed drug eruption or irritant contact dermatitis. I suggest you apply Fucibet cream (Betamethasone and Fusidic acid) twice daily and ...  Read Full »

I have a scaly patch on my scalp which does not go away. Please advise.

Query: Hello doctor, I have been suffering from a chronic 3 cm patch on my scalp, which has scales in it. If I remove these scales, gum-like liquid forms in that area and it dries to form the scales again. It reduces if I tonsure my hair and increases with hair growth. I do not have similar patches anywher...  Read Full »


Dr. Asiya Hafeez

Answer: Hello, Welcome to icliniq.com. It is a partially treated lesion. From your description, your scaly scalp could be seborrhea or psoriatic plaque. An autoimmune disorder has probably caused it. Investigations to be done: Fasting lipid. Hepatitis B and C serology. Skin biopsy. Scraping for fungus. I su...  Read Full »

I have severe chapping and cracking of lips inspite of using B complex tablets. Why?

Query: Hello doctor, I have a severe problem with my lips. I am having severe chapping of my lips. I do not have dryness or itching. I am only having severe cracking of my lips. I used an ointment and B complex tablets, but those did not work.  Read Full »


Dr. Payal Chauhan

Answer: Hello, Welcome to icliniq.com. I understand your concern, but there are no attached photographs in your message. Kindly send a picture of the affected area to help you better. I need to see the affected area to assess the condition and to suggest the appropriate diagnosis and treatment. Please sen...  Read Full »

Why is my wound itching unbearably?

Query: Hello doctor, I got a grafting surgery on my chest for which a skin was removed partially from my leg. The problem is in my leg from where the skin was extracted. It has converted to an infection with small red bumps, pimple and unbearable itching. I am attaching the picture. It has been like this f...  Read Full »


Dr. Gaurang Gupta

Answer: Hi, Welcome to icliniq.com. In the picture, there is no infection seen (attachment removed to protect patient identity). Only post procedure pigmentation is there at present. You have itching due to healing. Any skin wound during healing cause bit itching. You continue taking Teczine 5 mg (Levocetir...  Read Full »

What is the white residue under the foreskin of penis?

Query: Hi doctor, I am 30 years old and currently doing foreskin stretching exercises every day to loosen up my foreskin while taking bath. I always use virgin coconut oil when I stretch and at the end of the day I use Betamethasone Dipropionate 0.05% twice each day. I wash my glans with water only and wa...  Read Full »


Dr. Samer S J Altawil

Answer: Hi, Welcome to icliniq.com. Noted the pictures you attached (attachment removed to protect patient identity). You have done a great job doing retraction using steroid cream. This course using cream is to be done for six weeks. You need to retract the foreskin to back completely and clean all w...  Read Full »

Is it necessary to take Fluconazole along with topical creams to help vaginal yeast infection?

Query: Hello doctor, I am currently on Fluconazole 150 mg, and I am on my second dose. I just took it yesterday for a yeast infection. I was given Clotrimazole Betamethasone topicals cream to apply on the affected area twice a day. However, it seems to make it hurt in an hour after application. I first f...  Read Full »


Dr. Richa Agarwal

Answer: Hi, Welcome to icliniq.com. I have gone through your history and understand your concern. It could be due to vaginitis caused by a fungal and bacterial infection. You have to take vaginal tablet as well as local application of cream. You can do one thing use plain candid cream and take antifungal...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.